# SDR CALA2016041195267

- Difficulty date: April 8, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 70,903 hours, 26,763 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAVATORY BLOWER VENT HAS AREA OF SHEET METAL DAMAGE & CORROSION TO ACFT SKIN.  INSTALLED INTERIM REPAIR IAW ECRA & 5341-01071 PART 1.
